# SDR UPS05544232

- Difficulty date: April 1, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  ON CLIMBOUT APPROX 20,000 FT CAPT'S AIRSPEED, ALT & VSI FAILED.  CAPT SWITCHED TO ALT AIR DATA SWITCH, ALL CORRECTED AT APPROX 25,000 FT, BEGAN TO RECEIVE OVERSPEED WARNINGS (FAST/SLOW).  AT 41,000 AUTOTHROTTLE COULD NOT MAINTAIN PROPER AIRSPEED.  A/T WERE DISCONNECTED IN ATTEMPT TO SOLVE PROBLEM.  TEN MIN LATER MACH TRIM & RUDDER RATIO & O/S WARNING WENT OFF.  FIFTEEN MIN LATER CAPT PRIMARY ALT FAILED.  *S/D*  REMOVED AND REPLACED L/ADC & L ALT.  OPS CHECK OK PER MM 34-12-01 & 34-13-01.  FOUND WIRE W4471-0102-24 SHORTING TO GROUND INTERMITTENT CAUSING L/ADC TO GO INTO TEST MODE.  REMOVED AND REPLACED WIRE PER WDM 34-12-12.  L ADC OPS CHECKS NORMAL.
